RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 34(76), Number 3, Pages 417–428 (Mi msb5256)  

On a generalization of uniform structures and spaces

V. S. Fedorov


Full text: PDF file (1056 kB)

Bibliographic databases:
Received: 25.11.1952

Citation: V. S. Fedorov, “On a generalization of uniform structures and spaces”, Mat. Sb. (N.S.), 34(76):3 (1954), 417–428

Citation in format AMSBIB
\Bibitem{Fed54}
\by V.~S.~Fedorov
\paper On a~generalization of uniform structures and spaces
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 34(76)
\issue 3
\pages 417--428
\mathnet{http://mi.mathnet.ru/msb5256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=73967}
\zmath{https://zbmath.org/?q=an:0057.13303}


Linking options:
  • http://mi.mathnet.ru/eng/msb5256
  • http://mi.mathnet.ru/eng/msb/v76/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:115
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020